# SDR SWAA2018052922310

- Difficulty date: May 10, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BETWEEN BS 312 TO BS 328, LBL 46.  R&R SUPPORT PER SRM AND DWG.
